A second order minimality condition for the Mumford-Shah functional

Cagnetti, F, Mora, M G and Morini, M (2008) A second order minimality condition for the Mumford-Shah functional. Calculus of Variations and Partial Differential Equations, 33 (1). pp. 37-74. ISSN 0944-2669

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Richard Chambers
Date Deposited: 15 May 2013 11:00
Last Modified: 15 May 2013 11:00
URI: http://sro.sussex.ac.uk/id/eprint/44720
📧 Request an update